# SDR VNAA202203149991

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: MM67035152006
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Part time: 41,254 hours, 30,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGES ON STRINGER AND RIVET DAMAGED, STGR. 22 RH BTW FS1126.00/1144.00     CORRECTIVE ACTION. STRINGER AND RIVET. STGR 22RH BTW FS1126.00 / 1144.00 WAS REPAIRED PER EA 22-C7-53-0258 REV, IR
